Research ArticleOpen accessIn the author namesGeneralization of Banach Contraction Principle in Two DirectionsE. El-Shobaky, Sahar Mohamed Ali, Montaser Saudi AliJournal of Mathematics and Statistics, Vol. 3, Issue 3 · 30 Sep 2007 · 6,761 accessesView PDFCite
2 articles for “E. El. Shobaky”
Set a search alertAlso matching:2 authors
Research ArticleOpen accessIn the author namesAbstract Fixed Points of Set-valued MappingsE. El. Shobaky, Sahar Mohamed Ali, Montaser S. AliJournal of Mathematics and Statistics, Vol. 3, Issue 2 · 30 Jun 2007 · 6,691 accessesView PDFCite